# SDR GQVA201308220001

- Difficulty date: July 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N310LV
- Make and model: Cessna 680CE
- Aircraft serial: 6800209
- Aircraft time: 1,221 hours, 687 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: V10000A012991464
- Part serial: 0598
- Condition: Bypassing
- Location: Mlg
- Part time: 1,221 hours, 687 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG GREEN LIGHT REMAINED ILLUMINATED AFTER TAKEOFF.  ALL OTHER GEAR INDICATOR LIGHTS EXTINGUISHED INCLUDING "UNSAFE" LIGHT.  TOWER CONFIRMED LT MAIN GEAR WAS DOWN, EXTENDED.  INSPECTED LANDING GEAR CONTROL VALVE AND FOUND THE PNEUMATIC OVER RIDE POSITION INDICATOR SLIGHTLY OUT OF DETENT.  RESET INDICATOR AND OPERATED GREAR TO VERIFY THE SYSTEM.  REPLACED THE LANDING GRAER CONTROL VALVE.
